A study of heredity of insanity in the light of the Mendelian theory

DSpace Repository

Show simple item record

dc.contributor Donated by the Howe Library of the Walter Fernald Development Center, Waltham, Massachusetts. en_US
dc.contributor Walter E. Fernald State School. Howe Library. en_US
dc.creator Rosanoff, A.J.; Orr, Florence I. en_US
dc.date.accessioned 2014-05-29T18:38:16Z
dc.date.available 2014-05-29T18:38:16Z
dc.date.issued 1911 en_US
dc.identifier 624 p-26 en_US
dc.identifier.uri http://hdl.handle.net/10192/27434
dc.description Reprint en_US
dc.format Pamphlet, 41 pages en_US
dc.language English
dc.language.iso eng
dc.publisher Eugenics Record Office en_US
dc.relation.ispartof Number 5/Volume 68, number 2 en_US
dc.relation.ispartofseries Howe Library Historical Pamphlets on Disability Studies, circa 1810s-1960s. en_US
dc.rights Copyright restrictions may apply. For permission to copy or use this image, contact the Robert D. Farber University Archives & Special Collections Department, Brandeis University Libraries. en_US
dc.subject.lcsh Genetics. en_US
dc.subject.lcsh Mental illness -- Genetic aspects. en_US
dc.subject.lcsh Heredity. en_US
dc.title A study of heredity of insanity in the light of the Mendelian theory en_US
dc.title.alternative Bulletin of the Eugenics Record Office/American Journal of Insanity en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search BIR


Browse

My Account